# SDR GTIA2022121936837

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 31,376 hours, 14,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 787927
- Condition: No Test
- Location: 11wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED. SDR REQD.-VERIFIED NR # 5001200054-0010, EPSU BATTERY (11WL) WAS REPLACED I.A.W AMM 33-51-B8-000/400-002-A REV. 74. TEST SATISFACTORY.
